# SDR AWXA0000382

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545783502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK FOUND ON LOWER VHF ANTENNA SUPPORT STRINGER BS 500+11 LBL 1 WL 149.  REMOVED AND REPLACED ANTENNA SUPPORT WITH NEW PART IAW 737 SRM 51-30-2 AND 737 MM 23-21-11.
